# SDR ARWA980204

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE NO OIL PRESSURE/OIL QUANTITY WENT DOWN TO 1.5 QUARTS.  REMOVED AND REPLACED NR 2 ENGINE.  PERFORMED ENGINE NR 2 CHANGE AS PER ARROW AIR PAPER WORK 8275 ENGINE S/N OFF 671003, ENGINE S/N ON 645654.
